# SDR WX0A2012012871094

- Difficulty date: January 28, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug MD 83
- Aircraft serial: 53275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION,  MAINTENANCE REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AND  OPS CHECK WAS ACCOMPLISHED PER AMM 33-50-00, SYSTEM OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
